It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Re: TB Vaccination
Jan 5, 2006
I had an IV in August and have had problems with that area on and off since. There is a small lump there and another smaller lump a couple inches further up the vein. It gets red sometimes and feels bruised.

I have never had a TB vaccination and have never done any research personally in that area. I wanted to share my situation since an injection site is an injection site :) .

I would think it would be prudent to mention it to the nurse at your visit though (I keep forgetting to tell my dr about mine :rolleyes: ).

I'm curious about what she says...let us know if you get the chance :) .

Kelly





All times are GMT -7. The time now is 01:42 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!